Об асимптотической моногенности

Д.Е. Меньшов

Matematiceskij sbornik

  • Volume: 43, Issue: 2, page 189-210
  • ISSN: 0368-8666

How to cite


Меньшов, Д.Е.. "Об асимптотической моногенности." Matematiceskij sbornik 43.2 189-210. <http://eudml.org/doc/64816>.

author = {Меньшов, Д.Е.},
journal = {Matematiceskij sbornik},
keywords = {Complex functions},
language = {rus},
number = {2},
pages = {189-210},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об асимптотической моногенности},
url = {http://eudml.org/doc/64816},
volume = {43},

AU - Меньшов, Д.Е.
TI - Об асимптотической моногенности
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 43
IS - 2
SP - 189
EP - 210
LA - rus
KW - Complex functions
UR - http://eudml.org/doc/64816
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.